| Model Number |
368346 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Codes |
Undesired Nerve Stimulation (1980); Cardiac Perforation (2513); Device Embedded In Tissue or Plaque (3165)
| Date of Event |
01/31/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
This lv lead was in the process of being explanted for a quadripolar lead in order to eliminate diaphragmatic stimulation when it fractured.During this, the patient started to bleed and part of the lead remained in the patient.The patient was taken to cardiac surgery for the bleed and there may have been a perforation.The surgery was successful.Should additional information be received, this file will be updated.
Additional Manufacturer Narrative
The lead is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.